# SDR DALA2021123008172

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 66,575 hours, 26,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 179144
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8244738) DURING INSPECTION FOUND L1 DOOR/FA SEAT EMERGENCY LIGHTS NOT COMING ON. REPLACED L1 DOOR EMERGENCY LIGHT BATTERY PACK. OPS CK GOOD.
